# SDR WWMA9800056

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FLOOR EMERGENCY LIGHTS AT ROWS 6B AND 7B FAILED TO ILLUMINATE.  MAINTENANCE TIGHTENED THE FUSE FOR THE EMERGENCY LIGHTS AT ROWS 6B AND 7B.
